# SDR SCNA20230921228

- Difficulty date: September 6, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 60,812 hours, 33,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7510
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT J/C 802778_NR 00067: PANEL FAIRING SUPPORT STRUCTURE ON AFT SIDE WHERE PANEL 193 D IS LOCATED HAS DAMAGED AND CORRODED HOLES WHERE NUTPLATES WERE REMOVED BS 727 C. - - - RESOLUTION: DAMAGE ON PANEL SUPPORT STRUCTURE FOUND TO BE OUT OF LIMITS PER B737 SRM 53-60-71-1A-1 AT BS 727 C. REMOVED DAMAGED FAIRING SUPPORTS BS 727 C RBL 61-LBL 61 AND INSTALLED NEW SUPPORTS PER B737 SRM 51-40-02, SRM 51-40-05, BOEING DWG # 149A7510 AND 149A7593.
